New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Soma??
2 Replies
Mindy - August 1

Has or does anyone else take soma and get very sick to the stomach with this med? what will help with that? thanks

 

Karen - July 8

Hi,
I have taken soma and yes I did get sick from it. I also have tried anaprox but I also threw that up. Unfortunatley with fibro, irritated bowels go along with that so some medications just don't work. I am taking ibuprofen twice a day which seems to help a little. I take the coated capsules. If it is making you sick then I wouls stop taking it. I isn't going to do you any good anyway. Talk to your doctor. Maybe he can recommend something else. Please take care.

 

Magpye - August 1

I have taken Soma on and off for years; I never had any problem with nausea but I also got used to it really quickly and it became much less effective - a week or tow of Soma with Lortab worked really well for me, but longer than that and there wasn't much effect.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question